# SDR USAA2012022000021

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,086 hours, 19,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATING NOT ARMED ON ECAM.  REPOSITIONED LANYARD ON GIRT BAR, OPERATIONAL CHECKED GOOD.
